# SDR SWAA2013040914549

- Difficulty date: April 3, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 28,641 hours, 16,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A8330
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN INTERCOSTAL CRACKED AT BS 340 TO 360, STR 5R.  REMOVED AND REPLACED INTERCOSTAL IAW SRM AND DRAWING.
